# SDR AALA202109135338

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 2,865 hours, 747 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Condition: Faulted
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE THRUST LEVERS NOT SET ON TOGA TAKE OFF.  REJECTED TAKE OFF AT 30 KNOTS AND RETURNED TO GATE. MAINTENANCE ACCOMPLISHED AMM 76-11-710-805-A. OPERATIONAL TEST OF THE THROTTLE CONTROL UNIT (TCU). NO DEFECTS NOTED. PER TSM 76-11-00-810-844-A STEP 3 A. NOTE: THIS IS AN OPERATIONAL WARNING NO MAINTENANCE ACTION IS NECESSARY.
